On Completely Integrability Systems of Differential Equations - Nonlinear Sciences > Exactly Solvable and Integrable SystemsReport as inadecuate




On Completely Integrability Systems of Differential Equations - Nonlinear Sciences > Exactly Solvable and Integrable Systems - Download this document for free, or read online. Document in PDF available to download.

Abstract: In this note we discuss the approach which was given by Wazwaz for the proofof the complete integrability to the system of nonlinear differentialequations. We show that his method presented in Wazwaz A.M. Completelyintegrable coupled KdV and coupled KP systems, Commun Nonlinear Sci Simulat 152010 2828-2835 is incorrect.



Author: Nikolay A. Kudryashov

Source: https://arxiv.org/







Related documents